# SDR SWAA2022021156862

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP LOCATED ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT ; 2021-576204 / [01] REPLACED CLIP LOCATED ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV B SEE INDIVIDUAL SIGNOFFS BELOW; [02] REPLACED CLIP LOCATED ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 143A7505 REV B SEE INDIVIDUAL SIGNOFFS BELOW RII
